# SDR SWAA970677

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B1/B2 CHECK, FOUND A FUSELAGE SKIN DENT AT BS 976,  BETWEEN S21 AND 22L.  REPAIRED PER BOEING SRM.
